Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

May 28, 2014Washington County, Georgia

NWS Atlanta, GA issued this special weather statement at May 28, 2014, 5:59 PM EDT for Washington County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2014, 5:59 PM EDT (21:59 UTC)
Expired
May 28, 2014, 6:45 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA

County Washington County, GA

The radar

The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
304 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WWUS82 KFFC 282159
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT WED MAY 28 2014

GAZ074-085-282245-
559 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 645 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM OVER SPANN...AND MOVING NORTH AT 15 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL 
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS 
PARTS OF WASHINGTON AND JOHNSON COUNTIES THROUGH 645 PM EDT. SOME 
LOCATIONS IN THE PATH OF THE STORM INCLUDE SPANN... WRIGHTSVILLE... 
DONOVAN... HARRISON... HEBRON... TENNILLE... OCONEE... DEEPSTEP AND 
SANDERSVILLE.

&&

LAT...LON 3266 8279 3268 8279 3270 8283 3271 8293
      3277 8296 3283 8297 3287 8304 3295 8308
      3299 8305 3303 8307 3308 8305 3308 8301
      3313 8291 3300 8269 3261 8266
TIME...MOT...LOC 2159Z 161DEG 12KT 3270 8275

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 28, 3:41 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 28, 3:41 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT WED MAY 28 2014

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
NO SIGNIFICANT CHANGES TO THE GENERAL TRENDS THROUGH THE SHORT TERM
FORECAST PERIOD. STRANDED UPPER LOW OVER THE LOWER MISSISSIPPI
VALLEY GETS NO KICKER TO MOVE AS MEDIUM RANGE MODELS SHOW IT DOES
NOT CONNECT WITH THE EAST COAST UPPER TROUGH BEFORE THE BUILDING
UPPER RIDGE ISOLATES IT ONCE AGAIN. ISOLATED TO SCATTERED DIURNAL
CONVECTION PATTERN WILL CONTINUE THROUGH THURSDAY NIGHT. INDICATIONS
ARE THAT MID-LEVEL LAPSE RATES SLOWLY DECREASE THROUGH THE PERIOD SO
CHANCES FOR STRONG TO SEVERE THUNDERSTORMS...ALTHOUGH NOT ZERO...
REMAIN SMALL AND SHOULD ACTUALLY DIMINISH SOME AGAIN THURSDAY.
OVERNIGHT LOWS ARE EXPECTED TO REMAIN MILD AND NEAR SEASONAL NORMALS
WITH AFTERNOON HIGHS AT OR SLIGHTLY ABOVE AVERAGE.

20

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
LONG TERM FORECAST STILL LOOKS VERY SIMILAR WITH PULSE
THUNDERSTORM CONVECTION EACH DAY THROUGH SATURDAY BUT LOSING SOME
INSTABILITY FOR SUNDAY INTO MONDAY AS A WEDGE HELPS TO STABILIZE
THE AREA. CURRENT LONG TERM FORECAST IS ON TRACK SO VERY LITTLE IN
TERMS OF CHANGES. THE PREVIOUS DISCUSSION FOLLOWS.

11

/ISSUED AT 358 AM EDT WED MAY 28 2014/
MODELS ARE IN GOOD CONSENSUS THROUGH MUCH OF THE LONG TERM. WEAK
UPPER LOW WITH A BROAD AND DEEP MOISTURE FIELD LINGERS ACROSS THE
SOUTHEAST CONUS INTO THE WEEKEND ALLOWING FOR DECENT CHANCE POPS FOR
SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING PERIODS THEN
SOME CONTINUED WEAKER ACTIVITY POSSIBLE OVERNIGHT. LITTLE TO NO
SHEAR WITH MODERATE INSTABILITY WILL KEEP CONVECTIVE MODE OF THE
PULSE VARIETY WITH EVOLUTION LARGELY OUTFLOW DRIVEN OR RIDING ALONG
WAVES OF GULF MOISTURE FROM THE SOUTHWEST. SOME STRONG AND FEW
SEVERE STORMS STILL LOOK LIKE A GOOD BET AS HAS BEEN THE RECENT
TREND.

UPPER RIDGING BEGINS TO TAKE OVER SATURDAY INTO SUNDAY AND A SFC
HIGH SLIDING SOUTH ALONG THE EAST COAST LOOKS TO RESULT IN HYBRID
CAD. THE WEDGE FRONT LATER SATURDAY MAY PROVIDE SOME ENHANCED
FORCING AND FOCUS FOR CONVECTION. WHILE THE CAD LOOKS TO BE
SHORT-LIVED AS THE PARENT HIGH SLIDES EVENT FARTHER SOUTH...THE
RIDGING SHOULD STILL SERVE TO STABILIZE MUCH OF THE AREA FROM THE
EAST AND LESSEN SHOWER/STORM POTENTIAL SUNDAY THROUGH MONDAY. BETTER
STORM CHANCE STARTS TO RETURN TO THE AREA BY TUESDAY AS THE RIDGE
BREAKS DOWN.

FOR TEMPS...MADE SLIGHT ADJUSTMENTS FROM A GENERAL BLEND OF GUIDANCE
AND VALUES GENERALLY 5 DEGREES ABOVE NORMAL LOOK REASONABLE.
SLIGHTLY COOLER TEMPS ON TAP SUNDAY AND MONDAY FROM BRIEF WEDGE.

BAKER

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREVAIL OUTSIDE OF ISOLATED TO
SCATTERED CONVECTION THROUGH 06Z. CONVECTION EXPECTED TO DIMINISH
BY 06Z WITH SCATTERED MVFR AND LOCAL IFR...OR LOWER...VISIBILITIES
DEVELOPING BETWEEN 06Z AND 14Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ITEMS...EXCEPT MEDIUM ON CONVECTIVE COVERAGE
AND TIMING.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  88  64  88 /  40  40  40  40
ATLANTA         67  85  67  86 /  40  40  30  40
BLAIRSVILLE     59  83  61  82 /  40  40  40  40
CARTERSVILLE    63  86  63  87 /  50  40  30  40
COLUMBUS        68  88  67  88 /  50  40  30  40
GAINESVILLE     66  86  66  86 /  40  40  40  40
MACON           65  88  65  88 /  40  40  30  40
ROME            64  86  63  87 /  50  40  30  40
PEACHTREE CITY  64  86  63  87 /  50  40  30  40
VIDALIA         69  90  69  90 /  40  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....11
AVIATION...20
Hazardous weather outlook, May 28, 11:44 AM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 AM EDT WED MAY 28 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1144 AM EDT WED MAY 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SOME STRONG STORMS WITH ISOLATED SEVERE STORMS POSSIBLE AGAIN
THIS AFTERNOON INTO EVENING...

WEATHER HAZARDS EXPECTED...
STRONG WINDS...HAIL AND FREQUENT LIGHTNING.

DISCUSSION...
SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA...GENERALLY FROM 2PM THROUGH 10PM. SOME STRONG
STORMS WITH GUSTY WINDS AND HAIL ARE EXPECTED. A FEW OF THESE
STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND QUARTER SIZED
HAIL. IN ADDITION...FREQUENT LIGHTNING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THURSDAY THROUGH SATURDAY...THERE IS A CHANCE FOR THUNDERSTORMS
DUE TO MAINLY THE COMBINATION OF DAYTIME HEATING WITH DECENT
INSTABILITY IN A LINGERING MOIST AIRMASS. THE AFTERNOON AND
EVENING PERIODS LOOK TO HAVE THE GREATEST CHANCE FOR STORMS. SOME
STORMS MAY BECOME STRONG AND ISOLATED SEVERE STORMS ARE POSSIBLE.
THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT
LIGHTNING.

SUNDAY AND MONDAY...HIGH PRESSURE SHOULD LIMIT STORM POTENTIAL
ACROSS EASTERN PORTIONS OF THE AREA...THOUGH CANNOT RULE OUT A
SLIGHT TO LOW CHANCE OF THUNDERSTORMS MAINLY IN THE WEST AND NORTH
PORTIONS OF GEORGIA.

TUESDAY...BETTER STORM CHANCES RETURN THOUGH STILL DECENT
UNCERTAINTY THIS FAR OUT IN THE FORECAST. PLEASE MONITOR FUTURE
UPDATES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 28, 4:46 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT WED MAY 28 2014

GAZ102-282130-
446 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN STEWART COUNTY UNTIL 530 PM EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANFORD...AND MOVING NORTH AT 15 MPH.

WIND GUSTS OF 35 MPH...SMALL HAIL... HEAVY RAIN AND OCCASIONAL CLOUD
TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS SOUTH AND
CENTRAL STEWART COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE WESTVILLE...SANFORD...LUMPKIN...PROVIDENCE
CANYON STATE PARK...CHARLES...FLORENCE MARINA STATE PARK...LOUVALE
AND OMAHA.

&&

LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
      3199 8507 3209 8506 3213 8507 3219 8501
      3220 8498 3223 8497 3224 8492 3222 8481
      3223 8479 3192 8472
TIME...MOT...LOC 2045Z 163DEG 18KT 3200 8490
Special weather statement, May 28, 4:58 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT WED MAY 28 2014

GAZ071-081-082-282145-
458 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE...BIBB AND CRAWFORD COUNTIES UNTIL 545 PM EDT...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LIZELLA...AND MOVING NORTH AT 20 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL... HEAVY RAIN AND OCCASIONAL CLOUD
TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF
MONROE... BIBB AND CRAWFORD COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LAKE TOBESOFKEE...
LIZELLA...SANDY POINT...RUSSELLVILLE... BOLINGBROKE... BRENT...
FORSYTH...PLANT SCHERER...BERNER...BLOUNT...COLLIER AND JULIETTE.

&&

LAT...LON 3311 8403 3320 8394 3320 8386 3318 8383
      3315 8381 3313 8382 3306 8374 3271 8380
      3271 8396
TIME...MOT...LOC 2057Z 179DEG 16KT 3284 8389
Special weather statement, May 28, 5:08 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT WED MAY 28 2014

GAZ086-282145-
508 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN EMANUEL COUNTY UNTIL 545 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NUNEZ...AND MOVING NORTH AT 10 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
EMANUEL COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE COVENA...NUNEZ...MODOC...DELLWOOD AND SWAINSBORO.

&&

LAT...LON 3241 8232 3242 8239 3244 8238 3248 8246
      3264 8249 3265 8247 3266 8250 3269 8250
      3274 8244 3272 8219
TIME...MOT...LOC 2107Z 187DEG 10KT 3249 8238
Special weather statement, May 28, 5:28 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT WED MAY 28 2014

GAZ071-072-082-282215-
528 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MONROE...JONES AND BIBB COUNTIES UNTIL 615 PM EDT...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARKWRIGHT...AND MOVING NORTH AT 10 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
PARTS OF MONROE...JONES AND BIBB COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE ARKWRIGHT...DAMES
FERRY...JARRELL PLANTATION...WAYSIDE...ROUND OAK AND JULIETTE.

&&

LAT...LON 3313 8382 3317 8359 3317 8357 3290 8365
      3290 8374
TIME...MOT...LOC 2128Z 186DEG 8KT 3296 8368
Special weather statement, May 28, 5:35 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT WED MAY 28 2014

GAZ085-282215-
535 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN JOHNSON COUNTY UNTIL 615 PM EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MEEKS...AND MOVING NORTH AT 10 MPH.

WIND GUSTS OF 35 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
JOHNSON COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE MEEKS...KITE AND NEW HOME.

&&

LAT...LON 3272 8245 3269 8250 3265 8247 3263 8249
      3264 8251 3262 8252 3258 8259 3258 8267
      3279 8268 3278 8266 3282 8256 3282 8252
      3276 8244
TIME...MOT...LOC 2134Z 184DEG 9KT 3265 8256
Special weather statement, May 28, 5:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT WED MAY 28 2014

GAZ074-085-282245-
559 PM EDT WED MAY 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 645 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SPANN...AND MOVING NORTH AT 15 MPH.

WIND GUSTS OF 40 MPH... SMALL HAIL... HEAVY RAIN AND OCCASIONAL
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
PARTS OF WASHINGTON AND JOHNSON COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE SPANN... WRIGHTSVILLE...
DONOVAN... HARRISON... HEBRON... TENNILLE... OCONEE... DEEPSTEP AND
SANDERSVILLE.

&&

LAT...LON 3266 8279 3268 8279 3270 8283 3271 8293
      3277 8296 3283 8297 3287 8304 3295 8308
      3299 8305 3303 8307 3308 8305 3308 8301
      3313 8291 3300 8269 3261 8266
TIME...MOT...LOC 2159Z 161DEG 12KT 3270 8275

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 4:16 PM EDTSpecial Weather StatementFFCCrawford, Peach44 min
May 28, 4:22 PM EDTSpecial Weather StatementFFCJefferson38 min
May 28, 4:29 PM EDTSpecial Weather StatementFFCTreutlen46 min
May 28, 4:34 PM EDTSpecial Weather StatementFFCEmanuel41 min
May 28, 4:46 PM EDTSpecial Weather StatementFFCStewart44 min
May 28, 4:58 PM EDTSpecial Weather StatementFFCMonroe47 min
May 28, 5:08 PM EDTSpecial Weather StatementFFCEmanuel37 min
May 28, 5:28 PM EDTSpecial Weather StatementFFCJones47 min
May 28, 5:35 PM EDTSpecial Weather StatementFFCJohnson40 min
May 28, 6:43 PM EDTSpecial Weather StatementFFCWilkinson47 min
May 28, 7:02 PM EDTSpecial Weather StatementFFCWashington43 min
May 28, 7:06 PM EDTSpecial Weather StatementFFCBleckley24 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.